My neurologist, (I'm 32 and have tension headaches and occipital neuralgia) increased my Gabapentin from 300 mg 3 times a day (total of 900 mg a day), to 600 mg in morning, 300 mg at noon, and 600 mg at night. Is anyone on this dose? I started this weekend and I've been finding myself falling asleep everywhere, I was having a FaceTime conversation with someone and all of a sudden was knocked out. Is this normal when increasing the dose?
Yes it's normal when increasing dosage. I've recently went from 600 mg 3× a day to 800 mg 3× a day. I feel like i'm high. I am really sleepy all day long. I've been on gabapentin for over 10 years. Just recently it has made me feel this way. The sleepiness should go away in time but remember we are all different. So it could affect you differently than i.
It never makes me sleepy. I am on 900 3x a day plus pain meds and other ones for my pancreas. I can never sleep so I am also on sleeping pills. So no I never get sleepy on the gapepentin but I have gained 10 pounds being on it.:(
I feel so sorry for you. If the Gabapentin side effects don't go away or lessen, have your doctor slowly take you off of a certain amount.
Perhaps you were given a larger dose too soon these side effects getting stronger like before. Pretty soon you'll hit a good dosage
that you can work with.
Please take care of yourself and let us know how you are doing.
Again, my heart goes out to you - God bless you.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Mar 2019 • 11 answers
Updated 6 Aug 2018 • 5 answers
Updated 11 Nov 2017 • 2 answers
Updated 6 Nov 2018 • 1 answer
Updated 5 Nov 2018 • 2 answers